# SDR GAIA9627

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3412
- Make and model: Cvac 34031
- Aircraft serial: 32
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 8794650
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 475 - CVG-CLE - DURIGN TAXI AFTER NORMAL LANDING AT CLE A LOSS OF BRAKING ACTION WAS NOTICED.  EMERGENCY AIR BRAKES WERE APPLIED AND THE AIRCRAFT WAS STOPPED ON THE RUNWAY.  THE AIRCRAFT WAS TOWED OFF THE RUNWAY.  INVESTIGATION REVEALED THAT THE RIGHT INBOARD FLEXIBLE BRAKE LINE HAD RUPTURED BETWEEN THE MLG AND THE BRAKE HOUSING.  THE LINE WAS REPLACED THE BRAKES WERE BLED AND THE AIRCRAFT WAS SERVICED IAW THE CV MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
